MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS

ENCORE MEDICAL L.P. RSP; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS
Model Number 509-01-032
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Expiration date : 06/08/27 (08-june-2027).The reason for this complaint was reported as mislabeling or incorrect marking.The healthcare professional indicated this event occurred during surgery, away from the patient.There was no risk or adverse event reported by the surgeon.There was no delay in surgery and the surgery was completed as intended.The devices were returned to manufacturer and evaluated by registered medical assistant (rma) at djo surgical.A review of the device history records (dhr) wo#a13458227 130-03-738 and wo#a13469997 509-01-032 indicates that both lots were for 17 pieces.Both work orders were processed by the same operator through flow bench verification and tray kit assembly.Both work orders were processed by the same operator through seal - tray assembly.The labels on the bottom of the tray, petg, and outer packaging all match.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.A review of the complaint databased identified for the same lots and for the same alleged issue.This complaint is also linked to hhe-2022-00008.The root cause of this complaint is likely due to the parts were swapped between the part verification/tray kitting and the tray seal operation.Rma examination: the reported device was returned to djo surgical for evaluation.There was a domed tri-peg patella within the humeral socket insert packaging.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Complaint - surgeon opened a sealed shoulder liner box and there was a patella inside.

Brand Name
RSP
Common Device Name
RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key15303758
Report Number1644408-2022-01101
Device Sequence Number5339067
Product Code PHX
UDI-Device Identifier00888912144612
UDI-Public(01)00888912144612
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number509-01-032
Device Catalogue Number509-01-032
Device Lot Number381P1167
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Initial Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-738 LOT 157N1556
Outcome Attributed to Adverse Event Other;
Patient SexUnknown